# SDR UIEA2015081900451

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL OTBD SEATS IN A ZONE HAVE EPL LENSES POINTED IN WRONG DIRECTION.  INSTALLED EPL LENS COVER FROM ZONE A IAW CMM 29-90-63.
